# SDR HEEA0014847

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Switch
- Part number: 066302440
- Condition: Loose
- Location: Cockpit Compass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF/VOR SWITCH IS LOOSE AND NO ADF INDICATION.
